Announcement

Collapse
No announcement yet.

Peeling Skin

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Peeling Skin

    hello all, i'm new to this forum. need some advice for me skin, getting worse these days.

    i m using a cleanser (avene) that is recommended by NSC, after wshing my face, i will apply dalacin tropical lotion for my pimples, then follow by differin gel. after some time i noticed peeling of the skin. i don't know what has gone wrong, any someone give me some advice?

    i've edited the title to better reflect the contents of your post.

  • #2
    hi girl,

    i don't think there's anything wrong. the peeling should be quite normal. if anythign else, u can always give your derm a call. i think he should explain the possible effects that you'd see upon application in the first place

    Comment


    • #3
      there are a couple of alternatives i might do in your case as i'm always suffering from peeling, flaky skin.

      1. lessen the usage of the product. say, use it on every alternate night instead.

      2. use a hydrating mask to lessen the peeling effects.

      3. lastly, i would most definitely go back to see the derm to perhaps get a lower concentration of the prescribed lotion/cream if possible.

      i think the peeling should be pretty normal especially since pimple lotions/creams/gels are known to be drying. unless it's really bothering you, you can afford to wait and see for a couple more days before going back to your derm.

      all the best.

      Comment


      • #4
        Try using a peel-off mask to pick up those flacky skins.

        Comment


        • #5
          The medication given by your derm may be too strong, I second the suggestion that you go back to him for a lower concentration of the prescribed lotion instead of trying to salvage the condition by your ways.

          Comment


          • #6
            elevensidedcube, the prescription given to u is exactly the same as my bro's!

            Actually I think abit of peeling is normal. That was what happened to my bro also. After the peeling, his skin got better ~ maybe the dead skin was rubbed off or something? :eh:

            But if it's excessive peeling, then the pdts are definitely too harsh on your skin.

            Comment


            • #7
              thanks lot

              yep, i do heard that some of these products actually cause peeling, after peeling it k make yr scars or pimples less visible. keke, think i will try for a while longer before making any conclusions. anyway i got another big problem.... there is this big big big pimple on my cheek, after after lotsa pimple cream on it, it actually subside and went under the skin!! but the bad thing is that pus is still within the pimple causing it to be red. till now, after 3-4 mth and its still there, irritating le.. cuz New year round the corner

              Comment


              • #8
                Eleven, don't cry. :wave: I realize that the NSC doctors always prescribed similar cleanser and gel to the patient who got acne problem. I got more or less the same things from NSC too. Is the cleanser something like anti-bacterial cleanser?? I got Differin and Dalacin T Topical lotion too. :roll: I must advise you to be careful when using Differin. I got no freckle at all before using Differin, only acne scars. Then, Differin makes the applied areas peel badly til I got 4 - 5 freckles on each cheek now. I am very regret to use it coz it just make my skin peel and sensitive to the sun. I don't see much improvement after using it although it claims that it is good to cure acne.

                Since there is still few weeks near Chinese New Year. Why not just do some basic steps to improve the skin? In fact, the most important thing is: remember to cleanse your face thoroughly. I don't have much acne problem now. I make sure my face is clean enough everytime when I cleanse my face. I cleanse 2-3 times at least on my T zone.

                HTHs.

                Comment


                • #9
                  freckles? shon, u mean those dark spots??
                  hmp... i dont know what to say, anyway i have to applying very small amount of differin, spreading the small amount over an area.. hopefully it helps..

                  Comment


                  • #10
                    Is dark spot lighter than freckles? Mine is light brown spot. Some said that freckles should be in "coffee" colour. So, mine is sun damage maybe..... :roll:

                    Anyway, just be careful when u use differin. Forgot to tell you that I got some burns when I used it somewhere near my forehead.

                    Comment


                    • #11
                      zzzz.. sounds very powerful..hai..is there any oither acne cream or pimple cream that i can use?
                      what are u using now?? do u use any moisturizer

                      Comment


                      • #12
                        I am using a drugstore brand - Josephine, can be found in Guardian. The pimple cream more suitable for whitehead and blackheads. For acne, I use Dalacin Topical T Solution rather than Lotion. It works better for my oily face. Sometimes, I used Dermalogica Medicated Clear Gel on the red spot, it works too. Differin is just too strong for me.

                        My moisturizer is from Josephine also, Akne range for acne skin. The active ingredient for this range is Salicylic acid. It is oil-free whitening gel. I avoid any product with oil totally, or I should say: avoid comedogenic ingredients.

                        Salicylic Acid
                        Last edited by Shon; 25-01-2005, 02:00 PM.

                        Comment


                        • #13
                          many thanks

                          Comment


                          • #14
                            try evening primrose oil. i got them as prescription when i had dry skin last time. works well if u got pm too.

                            Comment

                            Working...
                            X